RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2004, Volume 312, Pages 165–187 (Mi znsl779)  

On computer-aided solving differential equations and stability study of markets

D. A. Leites

Max Planck Institute for Mathematics in the Sciences

Abstract: For any nonholonomic manifold, i.e., a manifold with nonintegrable distribution, I define an analog of the Riemann curvature tensor and refer to Grozman's package SuperLie with the help of which the tensor had been computed in several cases. Being an analog of the usual curvature tensor this invariant characterizes (in)stability of any nonholonomic dynamical system, in particular, of markets.

Full text: PDF file (268 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2006, 133:4, 1464–1476

Bibliographic databases:

UDC: 512.66+517.951+519.677
Received: 14.04.2004
Language:

Citation: D. A. Leites, “On computer-aided solving differential equations and stability study of markets”, Representation theory, dynamical systems. Part XI, Special issue, Zap. Nauchn. Sem. POMI, 312, POMI, St. Petersburg, 2004, 165–187; J. Math. Sci. (N. Y.), 133:4 (2006), 1464–1476

Citation in format AMSBIB
\Bibitem{Lei04}
\by D.~A.~Leites
\paper On computer-aided solving differential equations and stability study of markets
\inbook Representation theory, dynamical systems. Part~XI
\bookinfo Special issue
\serial Zap. Nauchn. Sem. POMI
\yr 2004
\vol 312
\pages 165--187
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl779}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2117889}
\zmath{https://zbmath.org/?q=an:1114.37037}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2006
\vol 133
\issue 4
\pages 1464--1476
\crossref{https://doi.org/10.1007/s10958-006-0062-5}


Linking options:
  • http://mi.mathnet.ru/eng/znsl779
  • http://mi.mathnet.ru/eng/znsl/v312/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:229
    Full text:73
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021